×

Sur les structures feuilletees de co-dimension un et sur un théorème de M. A. Denjoy. (French) Zbl 0136.20901


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [17] , Algèbre locale, Gauthier-Villars. Mem. Sc. math., fasc. 1, 1953.
[2] [2] , Note on differential equations on the torus. Ann. of Math., 46, 423-428. · Zbl 0061.19510
[3] [3] , Sur certaines propriétés topologiques des variétés feuilletées. Thèse Strasbourg (1948). Actualités scientifiques et industrielles, 1183. Hermann, Paris (1952). · Zbl 0049.12602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.